# SDR REXA2012022300271

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 92287
- Aircraft time: 7,714 hours, 5,336 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

STEERING INOP (ABORTED TAKEOFF 80 KNTS).  REMOVED AND REPLACED NOSE STEERING MANIFOLD ASSY IAW AMM 32-51-50.  OPS AND LEAK CHECK GOOD.  A/C DOES NOT MEET REQUIREMENTS FOR HIGH ENERGY STOP (HES) / REJECTED TAKEOFF (RTO) PER TCI CHAPTER 4 PAGE 6 SECTION M.  OK FOR SERVICE.
